First off, I am very glad that you have not experienced any major side effects so far. You may be one of the many people for whom Mirena is a very effective, side-effect free form of birth control. I hope you continue a successful relationship with this IUD. With that being said, I did not start to experience major side effects until the device was in me for about 14 months. By that time, I had no idea that tingling in my hands and feet could possibly be realted to my IUD, so I never entertained that option (which is why it took me so long to figure out what the problem was). My advice to you: should you ever begin to experience anxiety, depression, nausea, extreme fatigue, irritability, unexplained low-grade fever, neuropathy, Acne or have panic attacks, please have testing done to rule out any major health concerns, then have the IUD removed. I was tested for everything under the sun, before it dawned on me that the Mirena could possibly causing a lot of my problems. My internists (I too am connected to the healthcare industry) could not find anything wrong with me. If this forum did not exist, I would never have been able to "connect-the-dots"- I am very thankful for those who have chosen to share their thoughts- you included. This is a healthy discussion. As for my personal life, my marraige is fine. I am married to an amazing man with the patience of Jobe who has been just as concerned about my health lately as I have been. However, I can easily see how a strained relationship would suffer significantly from the side effects of Mirena. Best of luck to you. Should you decide to leave the device in place, you only have 4 years and 50 weeks to go. Good Luck!